SICE Journal of Control, Measurement, and System Integration
Online ISSN : 1884-9970
Print ISSN : 1882-4889
ISSN-L : 1882-4889
CONTRIBUTED PAPERS
Application of Interval Methods to Sampled-Data Control of Uncertain Piecewise Affine Systems
Koichi KOBAYASHIKunihiko HIRAISHI
Author information
JOURNALS FREE ACCESS

2012 Volume 5 Issue 3 Pages 184-189

Details
Abstract

In this paper, sampled-data control of piecewise affine (PWA) systems with parameter uncertainty is addressed based on both the interval method and the authors' previously proposed method. First, the optimal sampled-data control problem of continuous-time PWA systems with parameter uncertainty is rewritten as an optimal control problem of discrete-time PWA systems with parameter uncertainty. Since in the obtained problem weighting matrices of the cost function are also uncertain, this problem is a min-max mixed integer programming (MIP) problem. Then, by using the interval method and the authors' previously proposed method, this problem is approximated by an MIP problem. Finally, the effectiveness of the proposed method is shown by a numerical example.

Information related to the author
© 2012 The Society of Instrument and Control Engineers
Previous article
feedback
Top